EXPONENTIAL STABILITY OF LARGE-SCALE STOCHASTIC DIFFERENTIAL-EQUATIONS
UNSPECIFIED. (1992) EXPONENTIAL STABILITY OF LARGE-SCALE STOCHASTIC DIFFERENTIAL-EQUATIONS. SYSTEMS & CONTROL LETTERS, 19 (1). pp. 71-81. ISSN 0167-6911Full text not available from this repository.
Given a large-scale stochastic system described by a number of subsystems, we introduce the corresponding isolated subsystems. It is shown that the exponential stability of the isolated systems implies the exponential stability of the large-scale system under some hypotheses added on the interconnected terms. We also study a slightly special case where the large-scale system is described in a hierarchical form, i.e., the system consists of several subsystems and each subsystem interacts only with 'lower' subsystems but not with 'higher' subsystems.
|Item Type:||Journal Article|
|Subjects:||T Technology > TL Motor vehicles. Aeronautics. Astronautics
H Social Sciences > HD Industries. Land use. Labor > HD28 Management. Industrial Management
|Journal or Publication Title:||SYSTEMS & CONTROL LETTERS|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||July 1992|
|Number of Pages:||11|
|Page Range:||pp. 71-81|
Actions (login required)